Extending the double ramification cycle using Jacobians



Holmes, David, Kass, Jesse Leo and Pagani, Nicola
(2018) Extending the double ramification cycle using Jacobians. European Journal of Mathematics, 4 (3). 1087 - 1099.

[img] Text
JacDRC.pdf - Submitted Version

Download (218kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 09 Jan 2018 12:35
Last Modified: 09 Jan 2021 06:04
DOI: 10.1007/s40879-018-0256-7
Open Access URL: https://doi.org/10.1007/s40879-018-0256-7
URI: https://livrepository.liverpool.ac.uk/id/eprint/3015708